# SDR DL72E954020

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Acc Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND .375 CRACK AT AFT INBD CORNER OF PNEU AIR CONNECTION ACCESS DOOR CUOUT.  REPAIRED PER MM 53-30-0 PG 803.
